Solution of a Boundary Value Problem of Haseman Type for Bianalytic Functions
Differencialʹnye uravneniâ, Tome 38 (2002) no. 2, pp. 257-261
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_2_a13,
author = {K. M. Rasulov and B. F. Fatulaev},
title = {Solution of a {Boundary} {Value} {Problem} of {Haseman} {Type} for {Bianalytic} {Functions}},
journal = {Differencialʹnye uravneni\^a},
pages = {257--261},
year = {2002},
volume = {38},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_2_a13/}
}
K. M. Rasulov; B. F. Fatulaev. Solution of a Boundary Value Problem of Haseman Type for Bianalytic Functions. Differencialʹnye uravneniâ, Tome 38 (2002) no. 2, pp. 257-261. http://geodesic.mathdoc.fr/item/DE_2002_38_2_a13/